# SDR 2007UALA04133

- Difficulty date: October 5, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 33,979 hours, 12,990 cycles
- Engine: Iae V2522A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Migrated
- Location: Flap Carriage
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

A-C HAD A ROUGH BUFFET WITH FLAPS FULL.  ALL OTHER CONFIGURATIONS NORMAL.  PROBLEM RECURRED ON FLT 0532-15OCT.  INSPECTED NR 1 FLAP CARRIAGE SPHERICAL BEARING FOUND SLIGHTLY MIGRATED BUT AIRWORTHY.  OPENED A REPETITIVE INSPECTION PROGRAM TO TRACK THE MIGRATION UNTIL REPLACEMENT.
